Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 127–172 (Mi umn2654)  

This article is cited in 5 scientific papers (total in 5 papers)

Homological methods in Taylor's holomorphic calculus of several operators in a Banach space

A. Ya. Helemskii


Full text: PDF file (2933 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 139–192

Bibliographic databases:

MSC: 18G05, 18G10, 18G25, 18G15, 47L10
Received: 31.01.1980

Citation: A. Ya. Helemskii, “Homological methods in Taylor's holomorphic calculus of several operators in a Banach space”, Uspekhi Mat. Nauk, 36:1(217) (1981), 127–172; Russian Math. Surveys, 36:1 (1981), 139–192

Citation in format AMSBIB
\Bibitem{Hel81}
\by A.~Ya.~Helemskii
\paper Homological methods in Taylor's holomorphic calculus of several operators in a~Banach space
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 127--172
\mathnet{http://mi.mathnet.ru/umn2654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608943}
\zmath{https://zbmath.org/?q=an:0495.46047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..139K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 139--192
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002543}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2654
  • http://mi.mathnet.ru/eng/umn/v36/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Levi, “Cohomology invariants of collections of essentially commuting operators”, Funct. Anal. Appl., 17:3 (1983), 229–230  mathnet  crossref  mathscinet  zmath  isi
    2. B. P. Rynne, “Multiparameter spectral theory and Taylor's joint spectrum in Hilbert space”, Proc Edin Math Soc, 31:1 (1988), 127  crossref  mathscinet  zmath  isi
    3. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
    4. A. Yu. Pirkovskii, “Homological dimensions and Van den Bergh isomorphisms for nuclear Fréchet algebras”, Izv. Math., 76:4 (2012), 702–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. R. Mirotin, “A Joint Spectral Mapping Theorem for Sets of Semigroup Generators”, Funct. Anal. Appl., 46:3 (2012), 210–217  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:336
    Full text:154
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022